MAUDE Adverse Event Report: DEPUY INTERNATIONAL LTD. 8010379 PFCSIG INS TRL STABL 8MM SZ2.5; KNEE INSTRUMENT : TIBIAL TRIALS

DEPUY INTERNATIONAL LTD. 8010379 PFCSIG INS TRL STABL 8MM SZ2.5; KNEE INSTRUMENT : TIBIAL TRIALS
Catalog Number 961430
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that 2.5 x 8, 10 mm insert trials broke.Lip that sits in tray on both.All pieces retrieved.Surgery not delayed.Trials thrown away by cpd.
 
Additional Manufacturer Narrative
Product complaint # pc-(b)(4).Investigation summary the device associated with this report was not returned.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
PFCSIG INS TRL STABL 8MM SZ2.5
Common Device Name
KNEE INSTRUMENT : TIBIAL TRIALS
Manufacturer (Section D)
DEPUY INTERNATIONAL LTD. 8010379
st. anthony's rd
leeds LS11 8DT
UK  LS11 8DT
MDR Report Key7362170
Report Number1818910-2018-55889
Device Sequence Number11081053
Product Code LXH
UDI-Device Identifier10603295238232
UDI-Public10603295238232
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 02/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number961430
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/27/2018
Supplement Date Received by Manufacturer11/06/2018
Initial Report FDA Received Date03/22/2018
Supplement Report FDA Received Date11/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1